Table of Contents
Game Theory
Volume 2014 (2014), Article ID 937070, 11 pages
Research Article

On Perfect Nash Equilibria of Polymatrix Games

1Department of Mathematics and Systems Engineering, MSB-MedTech, 1053 Les Berges du Lac II, Tunisia
2Department of Mathematics and Statistics, KFUPM, Dhahran 31261, Saudi Arabia

Received 29 May 2014; Accepted 10 September 2014; Published 29 September 2014

Academic Editor: Walter Briec

Copyright © 2014 Slim Belhaiza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Slim Belhaiza, “On Perfect Nash Equilibria of Polymatrix Games,” Game Theory, vol. 2014, Article ID 937070, 11 pages, 2014. doi:10.1155/2014/937070